Sign in to follow this  
Followers 0
Guest Kong

Chlorpromazine induced jaundice

4 posts in this topic

a man, aged 22, suffered schizophrenia

on largactil 50mg Nocte, for about 1 month

he developed jaundice

What do you do?

I cancelled the largactil, and started sulpiride 100mg Nocte, in view of risk of relapse, poor social support. ?any opinion

Share this post


Link to post
Share on other sites

1 - 50mg chlorpromazine is not enough if he really has schizophrenia.

2 - 100mg of sulpiride is half a tablet and again not enough.

3 - all antipsychotics are about equally effective so he probably wouldn't relapse due to the change.

4 - did you not consider an atypical?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0